Journal article icon

Journal article

ALMOST-PRIME k-TUPLES

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1112/S0025579313000028

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
MATHEMATIKA
Volume:
60
Issue:
1
Pages:
108-138
Publication date:
2014-01-05
DOI:
EISSN:
2041-7942
ISSN:
0025-5793
URN:
uuid:79f7a43f-ef50-4773-97f8-64ed7eff0262
Source identifiers:
430804
Local pid:
pubs:430804

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP